# SDR AALA202409034263

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 30,513 hours, 12,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM IN REFERENCE TO JOB CARD 26L00005005, ROW 13 A, B, C SEAT MOUNTED WHITE LENS LIGHT, ROW 12 A, B, C SEAT MOUNTED WHITE LENS LIGHT AND ROW 11 A, B, C SEAT MOUNTED RED LENS LIGHT INOPERATIVE. WIRES DETACHED FROM CONNECTOR 7261VC3-A. REMOVED AND REPLACED CONNECTOR 7261VC3-A AND CONTACTS
